# SDR DL757060110

- Difficulty date: March 22, 2005
- Submitted: February 22, 2006
- Operation: Air carrier
- Aircraft: N676DL
- Make and model: Boeing 757232
- Aircraft serial: 25981
- Aircraft time: 42,893 hours, 20,393 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N37505
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A DENT WAS FOUND IN THE FUSELAGE SKIN JUST FORWARD OF THE FUSELAGE FRAME AT BS 1701 AND JUST BELOW THE S-14L LAP SPLICE.  THE DENT IS 1 INCH IN DIA AND 0.029 INCH DEEP.  INSPECTED DAMAGE, INSTALLED DOUBLER AT HMV IN YVR.
